# SDR R61A2022050300315

- Difficulty date: April 16, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N746YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000671
- Aircraft time: 11,643 hours, 7,719 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Web
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH SHEAR WEB FR 87-88 CORRODED. R&R RH SHEAR WEB IAW EMB 170/175 SRM 51-42-01, 51-42-02 AND 51-43-03.
